# SDR UIEA2017072101251

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,263 hours, 23,618 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Lt Window
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS.  PERFORMED FIM 30-41 FT 804 &.  CHECKED WINDOW HEAT CONTROLLER, NO FAULT NOTED.  OPS CHECKED OK.
